# SDR AALA201802199008

- Difficulty date: February 13, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 49,950 hours, 24,879 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT ROW 22 DOESNT ILLUMINATE.  FOUND DISCONNECTED AT LIGHT.  CONNECTED THE EMERGENCY EXIT LIGHT AT SEAT ROW 22 IAW AMM 33-60-98. OP CHECKED NORMAL.
